# SDR SWAA2017030312275

- Difficulty date: February 8, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 42,488 hours, 24,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142552620
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT OVERWING EXIT DOOR WIRE CUT.    REPAIRED THE WIRE IAW WDM.
